# SDR DL73E981052

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N378DL
- Make and model: Boeing 737247
- Aircraft serial: 23605
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410515
- Condition: Cracked
- Location: Bs 665
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING/CENTER WING BOX/FLOORBEAM, STA 665, BL 0.07, REPAIR FOR UPPER CAP AND WEB CRACKS.  CRACKS WERE FOUND IN THE WING CENTER SECTION BL 0.07 FLOORBEAM AT STA 665.  THE UPPER CAP OF THE BEAM WAS COMPLETELY SEVERED AND THE WEB AND WEB DOUBLER WERE FOUND WITH A 4 INCH CRACK AT THE SAME LOCATION.  THE DAMAGE WAS REPAIRED PER    BAC S/B 737-57-1210 AS DOCUMENTED IN ER/A 364760-14, REV B.
